# SDR SWAA2021102626185

- Difficulty date: October 4, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON AFT CARGO BAY SHIELD SUPPORT AT B.S. 847+1 AND 847+2; R.B.L. 22; W.L. 154. ; / [01] REMOVED AFT CARGO BAY AFT SHIELD IAW SRM 51-40-02-0G-0; [02] THERE ARE NO SRM ALLOWABLE DAMAGE FOR AFT CARGO BAY SHIELD. PART TO BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9.C; [03] VERIFIED CORRECTIVE ACTION 1 AND 2.; [04] LOCATED AND DRILLED NEW SHIELD SUPPORT AT BS 847+1;RBL 22; WL 154 IAW SRM 51-40-05-0G-0 AND DWG 146A0081; ID 31; [05] VERIFIED CORRECTIVE ACTION 4.; [06] REQUESTING OK TO INSTALL NEW SHIELD SUPPORT AT BS 847-BS 867;RBL 22; WL 154; [07] OKAY TO INSTALL SHIELD SUPPORT AT BS 847 - BS 867 AND RBL 22; WL 154.; [08] INSTALLED SHIELD SUPPORT AT BS 847 - BS 867 AND RBL 22; WL 154. IAW SRM 51-40-02 AND DWG 146A0081 REV:-; [09] VERIFIED CORRECTIVE ACTION ENTRY 8.; [10] VERIFIED CARD COMPLETE.
